Brendan Creutz

Senior LecturerBrendan Creutz

Jack Erskine 612
Internal Phone: 92471

Qualifications

Research Interests

Research interests are number theory and algebraic geometry.

Recent Publications

  • Creutz B. (2020) Generalized Jacobians and explicit descents. Mathematics of Computation 89: 1365-1394. http://dx.doi.org/10.1090/mcom/3491.
  • Creutz BM. (2020) There are no transcendental Brauer-Manin obstructions on abelian varieties. International Mathematics Research Notices 2020(9): 2684-2697. http://dx.doi.org/10.1093/imrn/rny098.
  • Creutz B. and Voloch JF. (2019) The Brauer-Manin obstruction for constant curves over global function fields. arXiv.
  • Creutz B., Ho D. and Steinke GF. (2019) Three-dimensional connected groups of automorphisms of toroidal circle planes. Advances in Geometry http://dx.doi.org/10.1515/advgeom-2019-0031.
  • Creutz B. (2018) Improved rank bounds from 2-descent on hyperelliptic Jacobians. International Journal of Number Theory 14(6): 1709-1713. http://dx.doi.org/10.1142/S179304211850104X.